# SDR 2001FA0000042

- Difficulty date: June 1, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N9851Z
- Make and model: Cessna TU206G
- Aircraft serial: U20606701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12210107
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND INBOARD FLAP TRACK IS WORKING LOOSE.  THIS WAS INDICATED BY CRACKED COVE SKIN ATTACH BRACKETS.
